# SDR RYNA201207250031

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 71,986 hours, 31,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING WIRE HARNESS CONNECTOR LOOSE UNDER SEAT 26B AND 25F.  RECONNECTED CONNECTOR AND SECURED WIRE HARNESS UNDER SEAT 26B AND25F AND EMERGENCY LIGHTING OPS CHECK GOOD PER MM 33-51-00.
